# SDR SIMA20150402009

- Difficulty date: April 2, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 28,116 hours, 23,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHT CONNECTOR IS BROKEN OFF AT FRAME 33.  REPAIRED FLOOR EMER LIGHT CONNECTOR IAW SWPM 20-21-00.  SEE BOW 185942 FOR OPERATIONS CHECK.
